# SDR SWAA2025041423020

- Difficulty date: April 8, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 71,980 hours, 42,843 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIN ROW 12F SEPARATED FROM WALL<[01] SECURED COVER AND TEST PER AMM 33-51-00
